# SDR USAA010846

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Gouged
- Location: Bs 500b
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN DENTED WITH GOUGE 2 INCHES IN DIAMETER, BS 500B BETWEEN STRINGERS 25 AND 26R.  DAMAGE REMOVED, INSTALLED REPAIR PER SRM 53-00-01, FIG 210.  (M)
